# SDR SWIA202053223

- Difficulty date: October 2, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 14,639 hours, 8,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PAX DOOR THRESHOLD BEAM AFT GIRT BAR FITTING CUTOUT.  C-CHECK RO 10/12/2020.  REMOVED AND REPLACED FWD PAX DOOR THRESHOLD BEAM WITH NEW PART FROM FACTORY.  NO SIGNIFICANT CHANGE IN WEIGHT AND BALANCE, REF EMB175 SRM.
